Article citationsMore >>

J. Biazar and M. Pourabd, “A Maple Program for Solving Systems of Linear and Nonlinear Integral Equations by Adomian Decomposition Method,” INTERNATIONAL JOURNAL OF COMPUTERS FOR MATHEMATICAL LEARNING, vol. 2, no. 29, pp. 1425-1432, 2007.

has been cited by the following article:

Article

Dynamics of Kinks by Using Adomian Decomposition Method

1Department of Physics, Faculty of Basic Science, Chabahar Maritime University, Chabahar, Iran


American Journal of Numerical Analysis. 2016, Vol. 4 No. 1, 8-10
DOI: 10.12691/ajna-4-1-2
Copyright © 2016 Science and Education Publishing

Cite this paper:
Arash Ghahraman. Dynamics of Kinks by Using Adomian Decomposition Method. American Journal of Numerical Analysis. 2016; 4(1):8-10. doi: 10.12691/ajna-4-1-2.

Correspondence to: Arash  Ghahraman, Department of Physics, Faculty of Basic Science, Chabahar Maritime University, Chabahar, Iran. Email: arash.ghgood@gmail.com

Abstract

This paper studies nonlinear waves in the presence of weak external perturbation. Dynamical behavior of kink is examined. Adomian decomposition method is employed to study the kink-impurity interaction. As a result, an analytical approximate solution is derived. Then some of the first terms of the series solution are considered to show the kink behavior in the presence of impurity.

Keywords